On the limit passage in parabolic bellman equations

N. V. Krylov

Research output: Contribution to journalArticlepeer-review


This paper contains theorems on passing to the limit under the sign of a nonlinear parabolic operator of minimax type, when a certain convergence of a sequence of functions is assumed, but the convergence of the derivatives of these functions is not assumed. The functions under consideration belong to Sobolev classes.Bibliography: 7 titles.

Original languageEnglish (US)
Pages (from-to)677-684
Number of pages8
JournalMathematics of the USSR - Izvestija
Issue number3
StatePublished - Jun 30 1979


Dive into the research topics of 'On the limit passage in parabolic bellman equations'. Together they form a unique fingerprint.

Cite this